О стандартной гипотезе и существовании разложения Чжоу - Лефшеца для комплексных проективных многообразий (Russian)

  • ISSN:
  • Article (Journal)  /  Print

How to get this document?

Table of contents – Volume 79, Issue 1

Show all volumes and issues

The tables of contents are generated automatically and are based on the data records of the individual contributions available in the index of the TIB portal. The display of the Tables of Contents may therefore be incomplete.

3
Мера иррациональности числа $\frac{\pi}{\sqrt{3}}
Андросенко, Валентина Александровна / Androsenko, Valentina Aleksandrovna | 2015
21
Распределение действительных алгебраических чисел произвольной степени в коротких интервалах
Берник, Василий Иванович / Bernik, Vasilij Ivanovich / Гeтце, Фридрих / Gotze, Friedrich | 2015
115
Об одном новом типе $\ell$-адического регулятора для полей алгебраических чисел ($\ell$-адический регулятор без логарифмов)
Кузьмин, Леонид Викторович / Kuz'min, Leonid Viktorovich | 2015
Feedback